# SDR FDEA202312181947

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 76,403 hours, 28,744 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114N4003185A
- Part serial: A10613
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#9 SLAT FOUND DISBONDED.
